# SDR UPS00233867

- Difficulty date: September 28, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF BODY FITTING 940 RT CORROSION FOUND ON LWR SURFACE OF STR 18 A AROUND FASTENER HOLES COMMON TO BS 940.  REPAIR CARRIED OUT IAW SRM 51-30-2 UPS EO B727-5330-3815 & SMRO EO 2 000-036-003 UPS ENGINEERING FILE 727-53-2289.
